# SDR FDEA201102160569

- Difficulty date: February 16, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796011320000
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD T/E FLAP HORIZONTAL UPPER FLANGE OF RIB 25A FOUND CRACKED.  CRACKED BRACKET AT RIGHT HAND WING INBOARD TRAILING EDGE FLAP REMOVED AS PER   A300-600 SRM 51-40-21 REV 74. NEW BRACKET FABRICATED AS PER DRAWING A57960114 USING 2024-O-0.025" MATERIAL AND INSTALLED AS PER SRM 51-40-21 REV   74.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 111.
